# SDR LR7A2009030900003

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 59,606 hours, 35,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LS2103
- Condition: Corroded
- Location: Bs 196-220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-8 CHECK PER JOB CARD HC5313, FOUND FLIGHT DECK FLOOR SUPPORT UPPER CAP EXFOLIATION CORROSION.  REPAIRED IAW SMP583 FIG 51-140-23.
